| Catalog Number |
36490200 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® luer-lok¿ access device, the holder of one (1) device broke at the luer access.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.Forty-eight retained samples were visually inspected for device damage, and twelve retained samples were inspected for cannula damage with acceptable results.Based on the review of the device history record for this lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: breaks off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description